Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Fractional-Order Euler-Lagrange Equations and Formulation of Hamiltonian Equations

No Thumbnail Available

Date

2009

Journal Title

Journal ISSN

Volume Title

Publisher

Springer

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

This paper presents the fractional order Euler-Lagrange equations and the transversality conditions for fractional variational problems with fractional integral and fractional derivatives defined in the sense of Caputo and Riemann-Liouville. A fractional Hamiltonian formulation was developed and some illustrative examples were treated in detail.

Description

Herzallah, Mohamed/0000-0003-3514-3709

Keywords

Fractional Integral, Fractional Derivative, Fractional Calculus Of Variations, Fractional Hamiltonian Equations

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Herzzallah, M.A.E., Baleanu, D. (2009). Fractional-order Euler-Lagrange equations and formulation of Hamiltonian equations. Nonlinear Dynamics, 58(1-2), 385-391. http://dx.doi.org/10.1007/s11071-009-9486-z

WoS Q

Q1

Scopus Q

Q1
OpenCitations Logo
OpenCitations Citation Count
66

Source

Volume

58

Issue

1-2

Start Page

385

End Page

391
PlumX Metrics
Citations

CrossRef : 45

Scopus : 80

Captures

Mendeley Readers : 22

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
5.39454806

Sustainable Development Goals